# SDR SWAA2022090750205

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,549 hours, 34,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT LIGHT OVER DOOR INOP / [01] R&R?D LH EMERGENCY EXIT OVERWING BATTERY PACK AT BS 603 REF AMM 33-51-06. OPS CHECK GOOD.
